# SDR SIMA961401

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AE
- Make and model: Saab 340B
- Aircraft serial: 340B373
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330150
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3689 - OVERHEAD EMERGENCY LIGHT ON 10A AND 12A INOPERATIVE.  EMERGENCY EXIT LIGHTS OUT ON OVERWING DOOR.  REPLACED POWER SUPPLY AT 24LN IAW AMM 33-50-10.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
